MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,3.7,11.5,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,3.7,11.5,MTX,MG; DENTAL IMPLANT
Model Number TMTB11
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 03/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Weight unknown / not provided.
 
Event or Problem Description
It was reported that during a clinical exam clinician discovered a fractured implant and therefore the abutment became loose.No indication if the patient will return no future appointment reported.No injury to patient other than implant being removed.No permanent impairment and no delay in procedure.
 
Additional Manufacturer Narrative
One imp,tsv,3.7,11.5,mtx,mg (tsvtb11) was returned for investigation (image 1-2).Visual inspection of the as returned product identified significant damage and fracturing about the implant threads and collar.No pre-existing conditions were noted on the per.The reported product was located on tooth # 19 (universal) and used for approximately 4 years.The reported event could not be recreated due to the nature of the dental device and event (fracture).Appropriate documentation was reviewed.Dhr review was completed for the subject lot number.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number for similar event and no other complaint was identified.Based on the available information, device malfunction has occurred and the reported event was confirmed.The following sections have been updated: b4: date of this report.G4: date received by manufacturer.G7: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One imp,tsv,3.7,11.5,mtx,mg (tsvtb11) was returned for investigation (image 1-2).Visual inspection of the as returned product identified significant damage and fracturing about the implant threads and collar.No pre-existing conditions were noted on the per.The reported product was located on tooth # 19 (universal) and used for approximately 4 years.The reported event could not be recreated due to the nature of the dental device and event (fracture).Appropriate documentation was reviewed.Dhr review could not be performed, as the lot number associated with the reported product is not available.Zimmer biomet quality management system (qms) has controls in place to ensure the distribution of conforming product within specifications.A complaint history review by item number was conducted for the tsvtb11 dating back to 12 months from now.The complaint history review revealed that there are no existing non-conformances/capa/hhe/d/ie/product holds for the reported product.Based on the available information, device malfunction has occurred and the reported event was confirmed the following sections have been updated: b4: date of this report.D4: lot/serial # unknown / not provided.D4: device expiration date unknown / not provided.D4: device udi number unknown / not provided.G4: date received by manufacturer.G5: pma/510(k) number unknown / not provided.G7: checked "follow-up." h2: checked follow-up type.H4: device manufacturer date unknown / not provided.H10: added manufacturer narrative.

Brand Name
IMP,TSV,3.7,11.5,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key9917081
Report Number0002023141-2020-00687
Device Sequence Number19536640
Product Code DZE
UDI-Device Identifier00889024019003
UDI-Public(01)00889024019003(17)191130(10)62893534(241)TMTB11
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTMTB11
Device Catalogue NumberTSVTB11
Device Lot Number62893534
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer06/04/2020
06/09/2020
Initial Report FDA Received Date04/02/2020
Supplement Report FDA Received Date06/05/2020
06/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR